# SDR P2EA2002M015

- Difficulty date: March 4, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N131NJ
- Make and model: Doug DC-9-83
- Aircraft serial: 49846
- Aircraft time: 32,640 hours, 16,631 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 26088911
- Part serial: B4803
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN WHEEL MISSING LUG DURING WALK AROUND THROUGH FLIGHT, LUG SHEARED AT END OF SHANK.  REMOVED AND REPLACED NR 4 MAIN WHEEL IAW MM 32-40-01.
